# SDR CA970226062

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH25
- Condition: Failed
- Location: Down Lock
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON DESCENT, NOSE GEAR DID NOT INDICATE GREEN.  GEAR SWUNG THREE OR FOUR TIMES, NO GO.  FLY-BY CONFIRMED GEAR DOWN.  AIRCRAFT LANDED OK.  NOSE DOWN LOCK SWITCH REPLACED AS NO PROBLEM COULD BE FOUND, AND SWITCH HAD BEEN A PROBLEM A FEW DAYS EARLIER.
